In this paper, we study the k−th upper record values from modifiedMakeham distribution and derive some simple recurrence relations satisfied by single and product moments. These relations are deduced for moments of record values. Further, conditional expectation and recurrence relation for single moments are used to characterize this distribution.
Digital Object Identifier (DOI)
A. Khan, M. and U. Khan, R.
"Generalized Upper Record Values from Modified Makeham Distribution and Related Inference,"
Journal of Statistics Applications & Probability: Vol. 5
, Article 13.
Available at: https://dc.naturalspublishing.com/jsap/vol5/iss3/13